# SDR SWAA2023080986124

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 22,555 hours, 11,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FO SIDE INBD FLASHLIGHT WILL NOT TEST.<[01] OK TO CONTINUE PER MEL 25-12-01 SP1B AUTH #148807.;[02] R&R FLASHLIGHT BATTERY. OPS CHECK GOOD PER AMM 25-64-00
